MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404231
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384); Material Puncture/Hole (1504); Migration (4003); Air/Gas in Device (4062)
Health Effect - Clinical Codes Pain (1994); Hernia (2240); Unspecified Tissue Injury (4559)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced testicular pain and was unable to inflate the device.A ct scan was performed, which showed that the reservoir appeared collapsed, with air present in the pump and cylinders, indicating a possible system leak.Additionally, asymmetry in the distal position of the cylinders was observed with sub centimetric calcifications in the soft tissues.A follow up ct scan performed a few months later demonstrated that the cylinders appeared broken, with persistent air presence and continued asymmetry in cylinder positioning.The device remains implanted, and an explant surgery is planned.No additional information was reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100366081.Model/catalog description: reservoir.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of pain, tissue damage, air in system/ component, hole/ perforated, migration, fluid leak, and inflation issue, was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24502254
Report Number2124215-2026-11823
Device Sequence Number10456541
Product Code JCW
UDI-Device Identifier00878953003443
UDI-Public(01)00878953003443(17)250619(10)1100316831
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/19/2025
Device Model Number72404231
Device Catalogue Number72404231
Device Lot Number1100316831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/17/2026
08/27/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/08/2026
09/25/2026
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT:1100366081 UPN:72404155
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age43 YR
Patient SexMale